Unitary Cayley graphs whose Roman domination numbers are at most four

Chin, Angelina Yan Mui and Maimani, H. R. and Pournaki, M. R. and Sivagami, M. and Tamizh Chelvam, T. (2022) Unitary Cayley graphs whose Roman domination numbers are at most four. AKCE International Journal of Graphs and Combinatorics, 19 (1). pp. 36-40. ISSN 0972-8600, DOI https://doi.org/10.1080/09728600.2022.2041365.

Full text not available from this repository.


Let R be a finite commutative ring with nonzero identity. The unitary Cayley graph of R is the graph obtained by letting all the elements of R to be the vertices and defining distinct vertices x and y to be adjacent if and only if x - y is a unit element of R. In this paper, we characterize all unitary Cayley graphs with Roman domination number at most four.

Item Type: Article
Funders: Universiti Malaya [Grant No: FG038-17AFR], CSIR Emeritus Scientist Scheme, Council of Scientific and Industrial Research, Government of India [Grant No: 21(1123)/20/EMR-II]
Uncontrolled Keywords: Unitary Cayley graph; Roman domination number; domination number; Primary; Secondary
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 29 Sep 2023 01:31
Last Modified: 29 Sep 2023 01:31
URI: http://eprints.um.edu.my/id/eprint/42977

Actions (login required)

View Item View Item